VAERS Explorer
Back to explore

Report #2854143

Received Aug 14, 2025

HospitalizedER / ED visit
A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

Overview

Sex
Female
Age
16 yrs
State
VA
Recovered
Recovered
Vaccinated
Aug 6, 2025
Onset
Aug 7, 2025
Days to onset
1
Hospital days
—

Vaccines (1)

TypeNameManufacturerDoseLotRoute / Site
TDAPTDAP (BOOSTRIX)GLAXOSMITHKLINE BIOLOGICALS237R35IM / LA

Symptoms (4)

Abnormal behaviourEye pruritusGeneralised tonic-clonic seizureHeadache

Symptom narrative

Patient's guardian reported grand mal seizures the morning after vaccination. Patient was sent EMS to hospital. Guardian reports no side effects the evening after vaccination. Patient participated in a cross-country team run through a corn field that evening. A headache was reported to Guardian, who recommended on Tylenol. Guardian reported early in the morning the patient was acting unusual and patient reported to the guardian that they had taken 5 benadryl for itchy eyes the night before. The patient had grand mal seizure early that morning, witness by Guardian, who is a school nurse. EMS responded and patient was sent to Hospital before being transferred to another hospital. Guardian reports that the hospital MD and PCP agreed that the benadryl was most likely the cause of the seizures. Of note, the biological sister reportedly was hospialized for a seizure two weeks prior to this event. No history of personal or family history of seizure disorders were known of previously. Guardian was present for all DTAP and TDAP given in 2018 and no adverse effects were noticed after those vaccinations. Guardian reports that the patient has recovered back to baseline.

Medical history

Asthma

Allergies

Watermelon, Cantelope, Mushrooms